MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTREAM ADULT PADS; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC HEARTSTREAM ADULT PADS; DEFIBRILLATOR
Model Number M3718A
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the m3718a pads were delivered with the same illustration printed on the left and right pads.There was no patient involvement.
 
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation.
 
Event or Problem Description
 
Event or Problem Description
It was reported to philips that the m3718a pads were delivered with the same illustration printed on the left and right pads.There was reportedly no patient involvement.The manufacturer's bench repair technician evaluated the device and confirmed the reported problem.The allegation was verified - this adult/child radiotransparent multifunction electrode pads were received with the wrong artwork.On the infant radiotransparent multifunction electrode pads, only the posterior label was represented on both the pads; there was no anterior label illustrated.Similarly, only the sternum label was represented on both adult radiotransparent multifunction electrode pads; there was no apex label illustration.Upon conclusion of the evaluation, it was determined that this was a malfunction of the electrode pads.The pads have been scrapped.A supplier corrective action request has been initiated.An inventory sampling found no defects.The supplier has issued a quality alert to promote awareness.The cause was determined to be assembly error.No further evaluation is warranted at this time.

Brand Name
HEARTSTREAM ADULT PADS
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
MDR Report Key11614669
Report Number3030677-2021-10692
Device Sequence Number11552598
Product Code MKJ
UDI-Device Identifier00884838002876
UDI-Public00884838002876
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3718A
Device Catalogue NumberM3718A
Device Lot Number003686
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2021
Distributor Facility Aware Date03/15/2021
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer03/15/2021
09/14/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date04/30/2021
10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1